# SDR DALA2025051903805

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 91,788 hours, 24,248 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal Seat
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 6814 -DIV- UNKOWN SMELL IN COCKPIT AND AFT GALLEY. FOUND CENTER FUEL TANK LEAKING INTO RT PACK BAY. CORRECTIVE ACTION: PERFORMED SEALANT REPAIR ON RT CTR FUEL TANK PER B757 AMM 28-11. C/W SFAR88 AND CDCCL PROCEDURES. NO LEAKS NOTED. A/C OK FOR SVC. RT CTR TANK ACCESS PLATE INSTALLED AND LEAK CHECK PER B757 AMM 28-11. (7224976)
